Jul 04, 2013 - 11:29 pm
Had TT surgery 5-28-13 (Diag. w/Papillary cancer), exper. many complications (nerve damage, inability to speak above a whisper, and extreme fatigue). My Dr. has checked my calcium levels 3 different times and yet I am still experiencing muscle spasms, tingling of hands/arms/feet/face (was placed on Calcium pills w/Vitamin D daily). Dr took me off of Cholesterol medication and leg muscle cramping seem to have ceased. However, tingling in arms/hands along with mild soreness in arms has increased. Any feed back, this is Driving me NUTS!!!!!! I also seem very unbalanced (perhaps my lovothyroxine 150mcg need to be adusted, (start RAI Treatment on Wednesday 7-11-13), my skin seems itchy kinda (best way I can describe it). My bones seem to pertrude/throb at times (hubby said it's bcuz I'm loosing weight, but I don't think so--something if definately off balance). I nearly fainted twice (last wknd--guessing bcuz I hadn't ate since breakfast?) my Dr ran a series of blood test this past Wednesday, so we are waiting on the results from the labs. Anyone else experiencing tingling after surgery (perhaps its my spine)? I have been in my Dr office at least once a week...won't give up until someone can figure this out...What a roll a coaster I've been on, Geeish.